# SDR 2004F00301

- Difficulty date: January 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10109592
- Condition: Inoperative
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

DURING THE AFTER T/O CHECKLIST, NR 2 LEADING EDGE SLAT EXTENDED INDICATION REMAINED ON BOTH FORWARD AND AFT ANNUNCIATOR LIGHTS DUMPED FUEL AND RETURNED TO KCVG WITHOUT INCIDENT.  REPLACED NR 2 LEADING EDGE SLAT ACTUATOR PER MM 27-81-32.  AIRCRAFT RETURNED TO SERVICE WITHOUT INCIDENT.  (M)
